# SDR FDEA200905051545

- Difficulty date: May 5, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A5327828820400
- Condition: Gouged
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ADAPTER AT FRAME 57; RBL 35 IS GOUGED.  REMOVED GOUGE IAW SRM 53-10-16; FIG 101.  MATERIAL LOSS 0.003 FOUND TO BE WITHIN LIMITS IAW SRM 53-10-16.  ALODINED IAW SRM 51-2-10.  PRIMED AND PAINTED 51-23-10.
